On the complexity of succinct zero-sum games. Fortnow, L., Impagliazzo, R., Kabanets, V., & Umans, C. Computational Complexity, 17(3):353-376, October, 2008.
On the complexity of succinct zero-sum games [link]Paper  On the complexity of succinct zero-sum games [pdf]Paper  doi  bibtex   
@article{succinct-J,
show = 1,
author = "L. Fortnow and R. Impagliazzo and
V. Kabanets and C. Umans",
title = "On the complexity of succinct zero-sum games",
url = "https://dx.doi.org/10.1007/s00037-008-0252-2",
doi = "10.1007/s00037-008-0252-2",
journal = compcomp,
volume = 17,
number = 3,
month = oct,
year = 2008,
pages = "353-376",
url_Paper = "https://lance.fortnow.com/papers/files/succinct.pdf"}
Downloads: 0